# SDR DL76L060270

- Difficulty date: April 15, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 42,566 hours, 6,548 cycles
- Engine: Pwa PW4060
- Engine time: 36,223 hours, 5,573 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 36,223 hours, 5,573 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL HPSOV AND BLEED LIGHT ILLUMINATED.  ABORT OCCURRED AT 65 KNOTS.  REPLACED LT ENG HP SOV PER MM.  ALSO REPLACED ELBOW FITTING AT VALVE PRESSURE LINE DUE TO THREADS AND BODY DISTORTED.  SERVICE VALVE ROBBED FROM SHIP 1607.  PERFORMED OPS LEAK CHECK AND AIR SYSTEM BITE.  INDICATE NORMAL VALVE P/N 802170-9, ELBOW P/N MS21926J6.  OK FOR SERVICE.
